I got HbsAg reactive about 7years ago.Its still on. Now i want to go abroad for my further study. But i heard that HbsAg reactive person can't apply for that. So,i don't know what to do now. Plz hepl me how to get rid of this. Do i need to take medicine or something else.
Hoping for your quick response..
We dont know about allowing to study abroad or not but one thing we can tell you that "HbsAg is not that simple to clear. If you are lucky you may clear in few months with peg some may also take years!
just want to say hbv is very dangerous dont take it easy it may cost your life , if it is not fellowed by an excellent doc and have monitoring each 3 or 6 or 12 monthes according to the case
it causes the inflammation of liver in late stages cancer all this happen if you are not taking care of your liver
you can avoid all this by survillance your health and liver conditions starting by choosing doc monitorings fibroscan ....
all we feel good and no symptômes appear;but may ther adommage to the liver and we dont know
i dont to make you in fear but take care of your self if you want to cantinue your studies
You need to do the following test and find a good Dr. Also I like to advise you to take second Dr opinion or post here what your Dr is advicing you. By the way you are not suppose to stop taking medicine.
1. HbsAg in Quantitative not just HbsAg
2. Hvb dna in pcr
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.